MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 36IN 0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 36IN 0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X905H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).A manufacturing record evaluation was performed for the finished device batch qkmatl, x905h and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.¿ how many devices were used in this procedure? ¿ how the broken needle were retrieved from the patient? ¿ what was the current status of the patient? ¿ how many devices will be returning? ¿ please provide procedure name.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2021 and the suture was used.It was reported that the needle was broken during the second passage through the patient's skin to fix the drain.There were no patient consequences.Additional information requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 03/19/2021.Additional information was requested and the following was obtained: how the broken needle were retrieved from the patient? no piece of needle fell into the patient.What was the current status of the patient? the patient is doing well.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EB EXC GRN 36IN 0 D/A V-7
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11345990
Report Number2210968-2021-01572
Device Sequence Number3478922
Product Code GAT
UDI-Device Identifier10705031058279
UDI-Public10705031058279
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberX905H
Device Catalogue NumberX905H
Device Lot NumberQKMATL
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/19/2021
Patient Sequence Number1